# SDR REXA201000215

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 6,216 hours, 4,593 cycles
- Engine: Ge CF348C5
- Engine time: 6,216 hours, 4,593 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KATL EN ROUTE TO KCLE, THE LT ENGINE N1 VIBES WENT 2.0 MILS WHICH IS IN THE AMBER RANGE.  THE FLIGHT CREW COMPLETED THE QRH AND CONFERRED WITH MAINTENANCE CONTROL BY ACARS.  DUE TO A LACK OF MAINTENANCE FACILITIES IN KCLE THE CREW WAS ADVISED TO RETURN TO KATL.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KATL.  MAINTENANCE INSPECTED THE ENGINE AND LUBRICATED THE FAN BLADES.  A SUBSEQUENT ENGINE RUN SHOWED NORMAL VIBRATION AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
